# SDR UIEA2017112802315

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,423 hours, 22,161 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEFT PACK EICAS MSG AFTER MID CABIN TEMP SELECTED TO LOWER TEMP, C/W QRH CONTINUED IN STBY MODE.  REMOVED AND REPLACED LT PACK TEMP CONTROLLER IAW AMM 31-51-14.
